# SDR F3LA2024082100126

- Difficulty date: August 16, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N376FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10327
- Aircraft time: 12,436 hours, 5,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 904164
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001330681-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING EPSU BATTERIES CAPACITY TEST, EPSU BATTERY (10WL) FAILED. REPLACEMENT IS REQUIRED IAW AMM 33-51-38-000/400-002-A REV.98.   REPLACED EPSU BATTERY (10WL) IAW AMM 33-51-38-000/400-002-A REV.98 P/N OFF: 3214-31, S/N OFF: 904164 /  P/N ON: 3214-31, S/N ON: 954030 B/N: 7594. MX ACTION IS ACCEPTABLE.
